# SDR C2XA07CL105

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 14,410 hours, 7,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG963
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2297, THE CREW REPORTED THE EMERGENCY LIGHT STRIP AT THE GALLEY WAS LOOSE.  MAINTENANCE INSPECTED AND RESECURED LIGHT STRIP AT THE GALLEY IAW FCD 3350-01003.  OPERATIONAL CHECKS WERE GOOD.
